# SDR DHL200080117C

- Difficulty date: May 31, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; FWD CARGO COMPARTMENT LINING SUPPORT ANGLE CRACKED 1 1/2 INCHES, STA. 500.000, BETWEEN L31L AND L32L.  REMOVED CRACKED ANGLE IAW SRM 51-1-21 PAGE1. FABRICATED AND INSTALLED NEW ANGLE IAW SRM 53-2-5 FIG 8B-1 PAGE 6B-6C, AND 51-1-21 PAGE 1. REF: N/R 1502.
